Translator Disclaimer
December 2009 On secant spaces to Enriques surfaces
Andreas Leopold Knutsen
Bull. Belg. Math. Soc. Simon Stevin 16(5): 907-931 (December 2009). DOI: 10.36045/bbms/1260369406

Abstract

We relate the minimal gonality of smooth curves in a complete, ample, base point free linear system $|L|$ on an Enriques surface to the existence of certain secant spaces on the image of the surface mapped by the adjoint system. We also explicitly compute the minimal gonality in terms of invariants of the line bundle $L$. In particular, we obtain a precise criterion for the variation of the gonality of the curves.

Citation

Download Citation

Andreas Leopold Knutsen. "On secant spaces to Enriques surfaces." Bull. Belg. Math. Soc. Simon Stevin 16 (5) 907 - 931, December 2009. https://doi.org/10.36045/bbms/1260369406

Information

Published: December 2009
First available in Project Euclid: 9 December 2009

zbMATH: 1204.14014
MathSciNet: MR2574369
Digital Object Identifier: 10.36045/bbms/1260369406

Subjects:
Primary: 14C20, 14H51, 14J28
Secondary: 14F17, 14J05

Rights: Copyright © 2009 The Belgian Mathematical Society

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.16 • No. 5 • December 2009
Back to Top